# SDR VTZA98156

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 1849F
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6435 - DURING CLIMB AT 2130 HOURS ON 4-8-98, MADE AN UNSCHEUDLED LANDING AT IAD DUE TO LEFT MLG WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED UPLOCK HOOK ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (X)
